Hi everyone just checking - British Lung Foun...

British Lung Foundation

47,658 members56,587 posts

Hi everyone just checking

Mickie67
Mickie67

Hello hope your all keeping safe? Just a quick update got an appointment end of April!!!,

Breathlessness is getting worse I've had 3 chest infections this month, feeling physically and mentally exhausted. Had enough of the side effects of steroids

Insomnia , moody, scared, depressed. Sick of this all I want is to have final tests as scaring is widespread

I want to know how widespread

Sorry had to get that off my chest.

I have had my 1st vaccination

Keep safe and have a good weekend.

11 Replies

Oh I am so with you on this ... the repeated Chest Infection ( after I had Covid) & the "Devil's Tictacs" 😈 I had never had steroids before for Bronchiectasis & was in hosp before Christmas with kidney problems & needed high dose Prednisone for it. I'd never had side effects to medication before so was not ready for:Insomnia; Oral Thrush & mouth ulcers, Nose Bleeds , bad co-ordination., mood changes, Moonface. Still on reducing dose 15mgs and Renal Dr says for to have at least 3-4 more months.

So am sending you good wishes for improvement soon

Hattie, Sleepless in Coventry

Mickie67
Mickie67 in reply to shouty

Hate them steroidsAnd the weight gain my poor joints hurt so much. Hope you are safe and take care.

Hi Mickie, hope your appointment goes well but I wish it was sooner for you. Glad you’ve had your first vaccination and I wish you well. Take care xxx

Sorry Mickie you’re having such a rubbish time! Unfortunately steroids can cause so many issues! It’s so annoying because they are great anti inflammatory but just have so many other side effects! Please keep an eye on your mental health with steroids...they affect me really severely, in fact it’s written on my notes not to prescribe them long term for me now.

If you keep feeling worse, it might be worth ringing your consultants secretary and seeing if there’s a chance you can talk to your doctor sooner.

Take care!

That sounds really grim, Mickie. I wish they could come up with an alternative to preds, which seem to affect so many people so badly. Wishing you all the best and hope you can get help with this before the end of April. xxx

Hope you are soon feeling better Mickie and hope all goes well for your April appointment.

Best wishes BK

Hope you're feeling better soon, I am the same with steroids etc, you get really fed up with it don't you? x

I've been on prednisone since last June. Hate them!! Cant stop eating and hate the moon face! It's also taken all motivation away from me,I dont feel like doing anything at all.My consultant said he'd wean me off them soon but seems to have changed his mind. My cough has much improved but that's about all!!

Because you,ve been on a lot of steroids recently and short of breath you should check your blood pressure, a sympton of high blood pressure is shortness of breath and one cause is too much steroid intake from inhalers and steroid tablets ,it,s just happened to me.

Hope you feel better soon, Mickie67

Im glad u have got an sppointment.do make sure u take steroids as early as possible ea day.can i suggest u prob havent had 3 infections ths month - its more likely u havent cleared the 1st/2nd infection.did u have antibiotics + did u complete the course? How long was it for? It maybe wrth talking to gp

You may also like...